Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 678987, 16 pages
http://dx.doi.org/10.1155/2009/678987
Research Article

Classification of All Associative Mono-n-ary Algebras with 2 Elements

Department of Mathematics and Computer Science, Fern Universität in Hagen, Lützowstraße 125, 58084 Hagen, Germany

Received 9 July 2009; Accepted 22 December 2009

Academic Editor: Robert Redfield

Copyright © 2009 Stephan Dominique Andres. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Pólya, “Kombinatorische Anzahlbestimmungen für Gruppen, Graphen und chemische Verbindungen,” Acta Mathematica, vol. 68, no. 1, pp. 145–254, 1937 (German). View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Pólya and R. C. Read, Combinatorial Enumeration of Groups, Graphs, and Chemical Compounds, Springer, New York, NY, USA, 1987, Pólya's contribution translated from the German by Dorothee Aeppl. View at MathSciNet
  3. D. J. Kleitman, B. R. Rothschild, and J. H. Spencer, “The number of semigroups of order n,” Proceedings of the American Mathematical Society, vol. 55, no. 1, pp. 227–232, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. Grätzer, Universal Algebra, Springer, New York, NY, USA, 2nd edition, 1979. View at MathSciNet
  5. K. Menger, “Superassociative systems and logical functors,” Mathematische Annalen, vol. 157, pp. 278–295, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Plonka, “Remarks on diagonal and generalized diagonal algebras,” Colloquium Mathematicum, vol. 15, pp. 19–23, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Dörnte, “Untersuchungen über einen verallgemeinerten Gruppenbegriff,” Mathematische Zeitschrift, vol. 29, pp. 1–19, 1928 (German). View at Google Scholar
  8. E. L. Post, “Polyadic groups,” Transactions of the American Mathematical Society, vol. 48, pp. 208–350, 1940. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Zupnik, “Polyadic semigroups,” Publicationes Mathematicae Debrecen, vol. 14, pp. 273–279, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. M. Gluskin and V. Ya. Shvarts, “Towards a theory of associatives,” Mathematical Notes of the Academy of Sciences of the USSR, vol. 11, no. 5, pp. 332–337, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH